Increased risk of getting COVID-19 by taking immunosuppressive drugs?

https://www.carenity.us/static/themes-v3/default/images/us/header/osteoarthritis.jpg

Patients Osteoarthritis

2 replies

21 views

Topic of the discussion


Posted on

Hello everyone, this is my first post on here, so I hope I'm following the rules. My wife has osteoarthritis and is being treated with biologic injections and a few other medications.

All the information I see indicates that certain drugs used to treat osteoarthritis, such as biologics, JAK inhibitors and corticosteroids, may contribute to an increased risk or severity of viral infection. Is this true?

Have you received any advice from your doctor about the risks of treatment? Wouldn't it be better to stop treatment in this case? What do you think?

Thank you very much for your help, really... these days my wife has me worried, because she can't really do her usual routines, I wouldn't want there to be any problem with her treatment...

J

Beginning of the discussion - 4/24/20

Increased risk of getting COVID-19 by taking immunosuppressive drugs?

Posted on

@JEdgar Hello JEdgar, thank you for creating this discussion, I think this is definitely an important question to ask! Let me tag some members who may be able to share their thoughts and advice with you:

Hello members, I hope you don't mind that I've tagged you here. Do you have any advice for JEdgar? Have you heard anything from your doctor about the potential risks for the virus caused by your osteoarthritis medications? What do you think?

@Susieq14@Shaysee13@Oldman030566@Dkb512@Maur1139@mickgf@loucan2@bern333@CelticLady19*@Kimsirish1@Pamela63@OAme11@painman@Nannieterri@Angeila40@Stephanie5521@marlajf@Laurag‍ 

Take care,

Courtney

Increased risk of getting COVID-19 by taking immunosuppressive drugs?
1


Posted on

FDA guidelines about hydroxychloroquine:

http://s2027422842.t.en25.com/e/es?s=2027422842&e=326673&elqTrackId=376c7bc788024cd5a73d955f2e3dcbdc&elq=e3cedfdb8aa04a8f8ec28d1009e1fc43&elqaid=12261&elqat=1